# SDR 2009FA0000049

- Difficulty date: February 2, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Aircraft: N258SD
- Make and model: Raythn G58RAYTHEON
- Aircraft serial: TH2137
- Aircraft time: 745 hours
- Engine: Cont IO550C
- Engine time: 745 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 655771
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 745 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

IN FLIGHT HEARD A LOUD NOISE FROM THE NR 2 ENGINE. ENGINE CONTINUED TO OPERATE BUT AT A REDUCED POWER OUTPUT. UPON INSPECTION FOUND ONE HALF OF THE EXHAUST VALVE FACE BROKEN OFF REQUIRING REPLACEMENT OF THE PISTON AND CYLINDER ASSEMBLY.
